×

zbMATH — the first resource for mathematics

On networked control of impulsive hybrid systems. (English) Zbl 1219.93109
Summary: This paper is concerned with the problem of networked control for impulsive systems. A model of networked impulsive control systems with time delays, packet dropout and nonlinear perturbations is first formulated. Some sufficient conditions ensuring global asymptotical stability are obtained for the networked impulsive system.

MSC:
93D20 Asymptotic stability in control theory
34A37 Ordinary differential equations with impulses
34K20 Stability theory of functional-differential equations
93C30 Control/observation systems governed by functional relations other than differential equations (such as hybrid and switching systems)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Lakshmikantham, V.; Bainov, D.D.; Simeonov, P.S., Theory of impulsive differential equations, (1989), World Scientific Singapore · Zbl 0719.34002
[2] Yang, T., Impulsive systems and control: theory and application, (2001), Nova Science Publishers New York
[3] Li, Z.G.; Wen, Y.C.; Soh, Y.C., Analysis and design of impulsive control systems, IEEE transactions on automatic control, 46, 894-897, (2001) · Zbl 1001.93068
[4] Li, C.; Feng, G.; Huang, T., On hybrid impulsive and switching neural networks, IEEE transactions on systems, man, and cybernetics—B, 38, 1549-1560, (2008)
[5] Li, C.; Ma, F.; Feng, G., Hybrid impulsive and switching time-delay systems, IET control and applications, 3, 1487-1498, (2009)
[6] Yang, Z.; Xu, D., Stability analysis and design of impulsive control system with time delay, IEEE transaction on automatic control, 52, 1148-1154, (2007)
[7] Zhang, W.; Braniky, M.S.; Phillips, S.M., Stability of networked control systems, IEEE control systems magazine, 21, 1, 84-99, (2001)
[8] Wang, Z.; Ho, D.W.C.; Liu, X., Variance-constrained control for uncertain stochastic systems with missing measurement, IEEE transactions on systems, man and cybernet. part A, 35, 746-753, (2005)
[9] Zhang, X.; Zheng, Y.; Lu, G., Network-based robust control of stochastic systems with nonlinear perturbations, Asian journal of control, 11, 94-99, (2009)
[10] Walsh, G.C.; Ye, H.; Bushnell, L., Stability analysis of networked control systems, IEEE transactions on control systems technology, 10, 3, 438-446, (2002)
[11] Peng, C.; Tian, Y.-C., Networked \(H_\infty\) control of linear systems with state quantization, Information sciences, 177, 5763-5774, (2007) · Zbl 1126.93338
[12] M.S. Braniky, S.M. Phillips, W. Zhang, Stability of networked control systems: explicit analysis of delay, in: Proc. Am. Control Conf., Chicago, 2000, pp. 2352-2357.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.